Buscar

Identifying codes of degree 4 Cayley graphs over Abelian groups


Abstract: In this paper a wide family of identifying codes over regular Cayley graphs of degree four which are built over finite Abelian groups is presented. Some of the codes in this construction are also perfect. The graphs considered include some well-known graphs such as tori, twisted tori and Kronecker products of two cycles. Therefore, the codes can be used for identification in these graphs. Finally, an example of how these codes can be applied for adaptive identification over these graphs is presented. © 2015 AIMS.



Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Fuente: Advances in Mathematics of Communications. Volume 9, No. 2, 2015, 129{148

Editorial: American Institute of Mathematical Sciences

 Fecha de publicación: 01/05/2015

Nº de páginas: 20

Tipo de publicación: Artículo de Revista

DOI: 10.3934/amc.2015.9.129

ISSN: 1930-5346,1930-5338

Proyecto español: TIN2013-6957-C2-2-P

Url de la publicación: https://doi.org/10.3934/amc.2015.9.129